# SDR DALA2015040902710

- Difficulty date: April 8, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED  LONGERON 4R STA Y= 1437 AT AFT ACCESSORIES COMPARTMENT, SM.  LONGERON WAS REPARED IAW SRM 51-30-2,  51-10-4,  51-10-3 PAR 14 AND 21, 51-30-5 53-02, FIG 18.  LP 1896678.
